# SDR USAA2012081300024

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 37,032 hours, 13,389 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A253151
- Part serial: H3211
- Condition: Leaking
- Location: Brake System
- Part time: 37,032 hours, 13,389 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT MSP-PHX, CREW RECEIVED 'HYD Y SYS LO LVL' ECAM MESSAGE.  IT WAS DETERMINED THAT YELLOW HYDRAULIC SYSTEM WAS LOST.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT IN PHX AND TAXIED TO GATE UNDER ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED PARKING BRAKE VALVE, 2579GM, IAW AIRBUS MAINTENANCE MANUAL 32-45-14-000-001-A.
